On Analytic Abelian Coverings.

Alexandru Dimca

Mathematische Annalen (1987/88)

  • Volume: 279, Issue: 3, page 501-516
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Dimca, Alexandru. "On Analytic Abelian Coverings.." Mathematische Annalen 279.3 (1987/88): 501-516. <http://eudml.org/doc/164337>.

author = {Dimca, Alexandru},
journal = {Mathematische Annalen},
keywords = {abelian coverings; abelian quotient singularities; Hirzebruch-Jung singularities},
number = {3},
pages = {501-516},
title = {On Analytic Abelian Coverings.},
url = {http://eudml.org/doc/164337},
volume = {279},
year = {1987/88},

AU - Dimca, Alexandru
TI - On Analytic Abelian Coverings.
JO - Mathematische Annalen
PY - 1987/88
VL - 279
IS - 3
SP - 501
EP - 516
KW - abelian coverings; abelian quotient singularities; Hirzebruch-Jung singularities
UR - http://eudml.org/doc/164337
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.